Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Ivan Cherednik
Title: Double affine Hecke algebras
Additional book information: London Mathematical Society, Lecture Note Series, 319, xii+434 pp., ISBN 978-0-521-609180, US$79.00

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Eric M. Opdam
Affiliation: KdV Institute for Mathematics, University of Amsterdam, The Netherlands
Email: e.m.opdam@uva.nl
Reviewer: Jasper V. Stokman
Affiliation: KdV Institute for Mathematics, University of Amsterdam, The Netherlands
Email: j.v.stokman@uva.nl
Journal: Bull. Amer. Math. Soc. 46 (2009), 143-150
DOI: https://doi.org/10.1090/S0273-0979-08-01208-1
Published electronically: September 15, 2008
Additional Notes: The work of J. V. Stokman was supported by a VIDI-grant of the Netherlands Organization for Scientific Research (NWO)
Review copyright: © Copyright 2008 American Mathematical Society